# SDR SWAA2024061099664

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 22,532 hours, 11,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 FWD EMERGENCY EXIT SIGN COVER FELL OFF<[01] RAR ROW 14 DEF EMERGENCY EXIT SIGN COVER PER AMM 33-51-01. OPS CHECK GOOD.
